# SDR IPXA2020111762495

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 34,934 hours, 17,991 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 149N7633
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 RT MLG WHEEL WELL BULKHEAD AREA JUST FWD OF THE RAT PANEL HAS CORROSION.  REMOVED, FABRICATED, INSTALLED NEW CHORD IN REFERENCE TO DWG 149N7528 & SRM 51-40-02-OG.
